MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 18870
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: one product's photos were received.The reported event was confirmed in the provided photos.Photos are provided for evaluation and it was observed the printing on the pouch describes a device (size 7.0) and the tube inside the pouch is (size 7.5).Capa (b)(4) was initiated to address the reported failure.The severity was assessed as 9 (hazardous - failure occurs with warning) - failure resulting in harm to user, patient, operator or environment which does not affect other system elements.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device had wrong size was packaged.A packaged labeled as size 7.0mm but size was 7.5mm.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: d10, g4, h3, h6.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
This event has been reassessed and found to be a non-mdr reportable complaint.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key9809039
Report Number2936999-2020-00196
Device Sequence Number14129262
Product Code BTR
UDI-Device Identifier30884521032525
UDI-Public30884521032525
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K090352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2022
Device Model Number18870
Device Catalogue Number18870
Device Lot Number17J0265JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/03/2020
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer04/07/2020
04/07/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date04/21/2020
05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1